# SDR A6WA201643446

- Difficulty date: January 9, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 32,812 hours, 31,036 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM TAKEOFF, RECEIVED HYD 3 LOW CAUTION MSG.  APPROX 10 SEC LATER RECEIVED GEAR DISAGREE WARNING MSG & AURAL.  GEAR INDICATION SHOWED RED DOWN FOR RT & LT MLG & WHITE DASHES FOR NLG.  BOTH MSGS CLEARED DURING EXECUTION OF GEAR DISAGREE QRH.  HYD 3B & 2B PUMPS TURNED ON, NO MANUAL EXTENSION OF GEAR.  HYD 3 QTY SHOWED 100%  FOR AT LEAST 2 MINS AFTER QRH COMPLETION.  LANDING WEIGHT BELOW 43,000 LBS.
